# SDR DHL2003746005

- Difficulty date: April 7, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Inoperative
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN, IN NOSE GEAR WELL, IS INOPERATIVE.  TRANSFERRED TO DMI 12489 PER MEL 26-11-2 CAT-C.  REF DMI 12489 APU FIRE WARNING HORN IN NOSE GEAR WELL IS INOPERATIVE.  TROUBLESHOT PER WDM 49-41-0, FOUND HORN INOPERATIVE.  REMOVED AND REPLACED HORN, OPS CHECKED NORMAL.  THIS CLEARS DMI 12489.
